# SDR SWAA2019073135445

- Difficulty date: July 16, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 41,171 hours, 24,448 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A8310
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR THRESHOLD SUPPORT "L" ANGLE CORRODED BETWEEN BS. 304 TO BS. 326, RBL 59.  R&R "L" ANGLE IAW SRM AND DWG.
